Hepatitis A Community
Gilberd syndrom(syndrome)
About This Community:

This community is an un-mediated, patient-to-patient community for questions and support regarding Hepatitis A. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hep A, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Gilberd syndrom(syndrome)

Hi,
sir I have effected from Jaundice(hepatitis) 1st time in 2006 Mar .  And it cure in Aug 2006. After that i was suffered from TB i take medicine of TB RCinex - 6 month  and this medicine have complete it course in Feb 2007 .After that  Again i have effected from Hepatitis in 2008 Mar and when in this period a go near that Dr. he test my blood for S. Bilrubin and S.G.P.T/S.G.O.T my SGPT & SGOT are normal but S.Bil has 2.4 . Dr. says to me that it will not cure this case is called Gillbird Syndrom (syndrome) . And in this stage your S. Bill will some time high and low. May i suffered from All life from this case . Plz say me any medicine or treatment from  that i can cure it .

Regard  
Tags: Hepatitis
Related Discussions
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi,
Gilbert’s syndrome occurs due to genetic mutation in the gene for the enzyme UGT 1 A. It is a harmless condition. People with Gilbert syndrome are otherwise entirely normal with no other signs or symptoms. It is usually discovered while screening for other disorders. Fasting, destruction of red blood cells or illnesses often aggravate elevated blood bilirubin levels. The elevated bilirubin pigment can sometimes cause mild yellowing discoloration of the eyes. The liver enzyme levels remain entirely normal in this condition. There is no need for treatment and the prognosis is excellent. Hope it helps.
Take care and regards!
Blank
Avatar_dr_f_tn
Hi,
Gilbert’s syndrome occurs due to genetic mutation in the gene for the enzyme UGT 1 A. It is a harmless condition. People with Gilbert syndrome are otherwise entirely normal with no other signs or symptoms. It is usually discovered while screening for other disorders. Fasting, destruction of red blood cells or illnesses often aggravate elevated blood bilirubin levels. The elevated bilirubin pigment can sometimes cause mild yellowing discoloration of the eyes. The liver enzyme levels remain entirely normal in this condition. There is no need for treatment and the prognosis is excellent. Hope it helps.
Take care and regards!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis A Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank